# SDR SWIA2020082151915

- Difficulty date: July 7, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lintel
- Condition: Cracked
- Location: Bs 379-409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND STRUCTURE UPPER SILL(LINTEL STGR3L) ATTACH ANGLE AT APPROX. FS379: SUSPECT CRACK. (FLAGGED)   (C-CHECK) RO 8/18/2020    INSTALLED NEW STRINGER 3L P/N 601R31016-87 WITH NEW FASTENERS BETWEEN FS.379.00 & FS.409.00 REF. CRJ200 SRMREF. BOMBARD. DWG. OPS CHECK GOOD AT THIS TIME
